Annali di Matematica Pura ed Applicata

, Volume 137, Issue 1, pp 61–81 | Cite as

Decomposizioni di semifiltri e Γ-limiti sequenziali in reticoli completamente distributivi

  • Gabriele H. Greco
Article

Summary

Sequential forms of De Giorgi's Γ-limits are obtained via a decomposition of their carriers (carrier=sostegno) in the setting of completely distributive complete lattices. Moreover, the notion of carrier enables us to calculate easily the K-limits of epi- or hipo-graphs of arbitrary Γ-limits.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliografia

  1. [1]
    H.Attouch - R. J.-B.Wets,A convergence theory for saddle functions, Trans. Am. Math. Soc., 1983, to appear.Google Scholar
  2. [2]
    G. Buttazzo,Su una definizione generale dei Γ-limiti, Boll. Un. Mat. Ital., (5)14-B (1977), pp. 722–744.Google Scholar
  3. [3]
    G. Buttazzo -G. Dal Maso,Γ-convergence and optimal control problems, J. Opt. Th. Appl.,32 (1982), pp. 385–407.Google Scholar
  4. [4]
    E. Cavazzuti,Alcune caratterizzazioni della Γ-convergenza multipla, Ann. Mat. Pura e Appl., (IV)-132 (1982), pp. 69–112.Google Scholar
  5. [5]
    E. Cavazzuti,Γ-limiti multipli e loro caratterizzazioni, in Atti del convegno di Bressanone, Pitagora Ed. Bologna, (1982), pp. 213–247.Google Scholar
  6. [6]
    E. De Giorgi,Γ-convergenza e G-convergenza, Boll. Un. Mat. Ital., (5)14-A (1977), pp. 213–220.Google Scholar
  7. [7]
    E.De Giorgi,Generalized limits in calculus of variations, in Topics in functional analysis 1980–81, Ann. Scuola Norm. Sup. Pisa, (1982), pp. 117–148.Google Scholar
  8. [8]
    E. De Giorgi -T. Franzoni,Su un tipo di convergenza variazionale, Atti Ac. Naz. Lincei, (8)58 (1975), pp. 842–850.Google Scholar
  9. [9]
    E. De Giorgi -T. Franzoni,Su un tipo di convergenza variazionale, Rend. Sem. Mat. Brescia,3 (1979), pp. 63–101.Google Scholar
  10. [10]
    E. De Giorgi,Operatori elementari di limite ed applicazioni al calcolo delle variazioni, in Atti del Convegno di Bressanone, Pitagora Ed., Bologna, (1982), pp. 101–116.Google Scholar
  11. [11]
    S. Dolecki,Tangency and differentiation: some applications of convergence theory, Ann. Mat. Pura e Appl., (IV)130 (1982), pp. 223–255.Google Scholar
  12. [12]
    S. Dolecki -G. H. Greco,Topologically maximal pretopologies, Studia Math.,77, (1983), pp. 265–281.Google Scholar
  13. [13]
    S. Dolecki -G. H. Greco,Familles pseudotopologiques de filtres et compacité, C.R. Acad. Sci. Paris,296 (1983), pp. 211–214.Google Scholar
  14. [14]
    G. H.Greco,Limites et fonctions d'ensembles, Rend. Sem. Mat. Padova,72 (1984), to appear.Google Scholar
  15. [15]
    G. H. Greco,Limitoidi e reticoli completi, Ann. Univ. Ferrara,29 (1983), pp. 153–164.Google Scholar
  16. [16]
    G. Moscariello,Γ-limiti in spazi con convergenza, Ric. di Mat. Napoli,22 (1979), pp. 301–321.Google Scholar
  17. [17]
    W.Sierpinski,General topology, Univ. Toronto Press, 1961.Google Scholar
  18. [18]
    E.De Giørgi - T.Franzoni:Una presentazione sintetica dei limiti generalizzati, Port. Math., to appear.Google Scholar

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1984

Authors and Affiliations

  • Gabriele H. Greco
    • 1
  1. 1.Dipartimento di MatematicaUniversità di TrentoPovoItalia

Personalised recommendations